Alert archive / New York / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 5, NWS Buffalo, NY

April 25, 20227 counties in New York

NWS Buffalo, NY issued this severe thunderstorm warning at Apr 25, 2022, 6:34 PM EDT for 7 counties in New York. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2022, 6:34 PM EDT (22:34 UTC)
Expired
Apr 25, 2022, 7:15 PM EDT
In force
41 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Orleans County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 54 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 6:42 PM EDTTORNADOAlexander, NYNWS STORM SURVEY CONFIRMS AN EF-0 TORNADO OCCURRED LAST EVENING IN THE TOWN OF ALEXANDER. TWO ROLLED TRAILERS, THREE STRUCTURES WITH ROOF DAMAGE, ONE STRUCTURE WITH BROKEN WINDOWS, AND MULTIPLE HARDWOOD TREES EITHER SNAPPED OR UPROOTED WERE FOUND ALONG A PATH
Apr 25, 6:43 PM EDTTSTM WND DMG1 Ese Alexander, NYPOWER POLE AND LINES DOWN.
Apr 25, 6:43 PM EDTTSTM WND DMG1 Ne Alexander, NYTREE LIMBS DOWN ACROSS ROUTE 98.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2022-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2022-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1686 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

296 
WUUS51 KBUF 252234
SVRBUF
NYC029-037-051-055-063-073-121-252315-
/O.NEW.KBUF.SV.W.0005.220425T2234Z-220425T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
634 PM EDT Mon Apr 25 2022

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Northern Wyoming County in western New York...
  Northeastern Erie County in western New York...
  Northwestern Livingston County in western New York...
  East central Niagara County in western New York...
  Orleans County in western New York...
  Genesee County in western New York...
  Western Monroe County in western New York...

* Until 715 PM EDT.

* At 633 PM EDT, severe thunderstorms were located along a line
  extending from Middleport to 6 miles southeast of Wales Center,
  moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Batavia, Brockport, Medina, Albion, Darien Lakes State Park, Le
  Roy, Pembroke, Bennington, Attica, Alexander, Akron and Alden.

This includes Interstate 90 between exits 48A and 47.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4335 7784 4289 7781 4267 7853 4325 7854
TIME...MOT...LOC 2233Z 232DEG 48KT 4319 7848 4272 7843 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hitchcock
2 follow-up statements
536 
WWUS51 KBUF 252249
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
649 PM EDT Mon Apr 25 2022

NYC029-063-252258-
/O.CAN.KBUF.SV.W.0005.000000T0000Z-220425T2315Z/
Erie NY-Niagara NY-
649 PM EDT Mon Apr 25 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ERIE AND EAST
CENTRAL NIAGARA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4335 7784 4289 7781 4274 7830 4327 7841
TIME...MOT...LOC 2248Z 235DEG 43KT 4324 7836 4280 7828 

$$

NYC037-051-055-073-121-252315-
/O.CON.KBUF.SV.W.0005.000000T0000Z-220425T2315Z/
Wyoming NY-Livingston NY-Orleans NY-Genesee NY-Monroe NY-
649 PM EDT Mon Apr 25 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN WYOMING...NORTHWESTERN LIVINGSTON...SOUTHERN
ORLEANS...GENESEE AND WESTERN MONROE COUNTIES...

At 648 PM EDT, severe thunderstorms were located along a line
extending from near Medina to near Varysburg, moving northeast at 50
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Batavia, Brockport, Medina, Albion, Le Roy, Attica, Pavilion, Byron,
Caledonia and Churchville.

This includes Interstate 90 between exits 48 and 47.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4335 7784 4289 7781 4274 7830 4327 7841
TIME...MOT...LOC 2248Z 235DEG 43KT 4324 7836 4280 7828 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hitchcock
364 
WWUS51 KBUF 252316
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
716 PM EDT Mon Apr 25 2022

NYC037-051-055-073-121-252325-
/O.EXP.KBUF.SV.W.0005.000000T0000Z-220425T2315Z/
Wyoming NY-Livingston NY-Orleans NY-Genesee NY-Monroe NY-
716 PM EDT Mon Apr 25 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYOMING...
NORTHWESTERN LIVINGSTON...SOUTHERN ORLEANS...GENESEE AND WESTERN
MONROE COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

A new Severe Thunderstorm Warning is in effect for eastern Genesee, 
eastern Orleans, Livingston, and Monroe counties until 8 PM.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.

LAT...LON 4335 7784 4289 7781 4274 7830 4327 7841
TIME...MOT...LOC 2315Z 232DEG 48KT 4342 7804 4298 7796 

$$

Hitchcock

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:18 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Apr 25, 4:18 PM EDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
418 PM EDT Mon Apr 25 2022

.SYNOPSIS...
A slow moving cold front will make its way across the region
tonight. This feature will be accompanied by several hours of
rain...and for the western counties...possibly some gusty
thunderstorms. It will turn notably cooler in the wake of the
front for the remainder of the week...especially for Wednesday
and Thursday when temperatures will not make it out of the 40s.
There will even be some wet snow to mark the occasion.

&&

.NEAR TERM /THROUGH TUESDAY/...
A cold front and shortwave aloft causing organized showers and some
thunderstorms over western OH will arrive early this evening.
Current timing has this more widespread area of showers with
moderate rain reaching WNY 22z-24z/6-8PM then shifting to Genesee
valley rest of the evening and crossing the Finger Lakes and North
Country late evening through early overnight hours. Showers will
then end late tonight all areas. 3hr rainfall with this swath of
showers could exceed 0.25 inch with best chances for 0.25 to 0.5
inch over western NY toward Genesee valley. Suppose lingering
instability and stronger 0-1km shear could support gusty winds as
this initial swath of showers and embedded thunder moves into
western NY with greatest chances across far southwest NYS where
greatest instability will be at end of peak daytime heating. Overall
this remains in line with the SPC forecast which highlights a
marginal risk for severe weather roughly from the Genesee Valley
westward.

Patchy fog is likely east and northeast of the lakes tonight as
the rain and moist air mass (dewpoints in the 50s) moves across
the relatively cool lakes. This fog should not persist too
long, mixing out by late tonight as drier air arrives from the
northwest.

Tuesday will be a transition day as a much cooler airmass moves into
the eastern Great Lakes region. The cold front will be east of the
region Tuesday morning and gradual cold air advection will take
place through the day. Drier air will keep a majority of the region
dry Tuesday with temperatures climbing to the low to mid 50s. A few
rain showers are possible across the Niagara Frontier into Rochester
Metro mid to late afternoon as another cold front approaches western
NY.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Much colder air will filter into the region as an upper level low
over the central Great Lakes tracks into northern New England
Tuesday night and Wednesday. The cold front will continue to track
east across the region Tuesday night and rain showers will expand
in coverage across western NY while transitioning to snow showers.
Temperatures at H850 will fall to around -10C by daybreak
Wednesday and snow showers will become enhanced east- southeast of
the Lakes through Wednesday morning. The low level wind flow
teeters on west-northwest late Tuesday night through Wednesday.
Chilly Wednesday with wind chills in the 20s to low 30s. Most of
the activity will be across western NY Tuesday night into
Wednesday with increasing showers on the higher terrain east of
Lake Erie. This is the best chance to see an inch of snow
accumulation with a few spots possibly picking up 1-2" through
Wednesday morning. Elsewhere across western NY, a dusting to up
to an inch is possible late Tuesday night through Wednesday
morning. Snow showers will be confined southeast of both Lakes
into Wednesday afternoon. Little to no accumulation is expected
from mid-morning through the afternoon due to the decreasing
intensity of showers and late April sun angle.

The upper level low will move over Vermont by Wednesday afternoon.
Daytime heating will result in high temperatures reaching the upper
30s across the higher terrain and the low 40s elsewhere. Lingering
moisture across the eastern Great Lakes will keep a mix of rain and
snow showers across the the region into Wednesday evening. An
increase in shower coverage is expected across the North Country as
a trough axis approaches the region. A mix of rain and snow showers
are expected with little to no accumulation.

Showers come to an end Wednesday night and dry conditions will
continue through Thursday night. Much below normal temperatures
expected Tuesday night through Thursday night.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
An upper level ridge will build across our region to start this
period...this squeezed between an upper level low over Atlantic
Canada, and shortwave trough of low pressure over the Plains. This
will bring fair weather, bright sunny skies and a moderating
airmass. Cannot rule out some clouds brushing by the North Country
Friday and Saturday as moisture from the Atlantic Canada low bulges
westward.

This Plains shortwave will crest and weaken this upper level
ridge...and bring chances for rain showers the final 24 to 30 hours
of this forecast period. The warmest day this period will likely be
Monday, behind the ridge axis and within warm air advecting
northward ahead of the shortwave.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
VFR conditions through 22z...although an area of showers will be
found between KROC and KFZY.

While VFR conditions will be in place this evening for most areas...
a large swath of moderately heavy showers and possible thunderstorms
will cross the region from west to east...starting around 22z. As
the unsettled weather moves through...it will be accompanied by
several hours of IFR to MVFR conditions.

Widespread MVFR cigs will be in place throughout the region to start
the day Tuesday. These cigs will rise to VFR levels around 12z in
the far west...by about 15z in the Finger Lakes region and during
the course of the afternoon for the Eastern Lake Ontario region.

Outlook...

Tuesday...Mainly VFR.
Wednesday...VFR to MVFR. Chance of showers, mixed with snow across
higher terrain.
Thursday through Saturday...Mainly VFR.

&&

.MARINE...
A line of showers and thunderstorms over western Lake Erie late this
afternoon will gradually push up the lake during the remaining
daylight hours. These storms could warrant the need for special
marine warnings on Lake Erie (BUF Harbor) before 00z. Otherwise...

A slow moving cold front will cross the Lower Great Lakes during
the first half of tonight. While it will be unsettled with
widespread showers and even a thunderstorm risk (esp Lk Erie before
00z)...only gentle to moderate breezes are expected. This will
likely produce some choppy water on Lake Ontario north of Mexico Bay
to the St Lawrence river.

In the wake of the cold front...gentle to moderate breezes and
generally negligible waves will be found throughout the Lower Great
Lakes on Tuesday. Choppy water is again likely north of Mexico Bay.

An upper level disturbance will cross the region Tuesday night...
likely producing rain and wet snow showers over Lake Erie.
Moderate west to northwesterlies will accompany the passage of
this feature.

Northwest winds will freshen in the wake of the upper level feature
on Wednesday. This will very likely lead to the next round of small
craft advisories...mainly on Lake Ontario west of Mexico Bay.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...Apffel
NEAR TERM...HSK/JLA
SHORT TERM...HSK
LONG TERM...Thomas
AVIATION...RSH
MARINE...RSH
Hazardous weather outlook, Apr 25, 5:14 AM EDT, 13 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
514 AM EDT Mon Apr 25 2022

NYZ001>003-010>013-019>021-085-260900-
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston-
Chautauqua-Cattaraugus-Allegany-Southern Erie-
514 AM EDT Mon Apr 25 2022

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

There's small chance that thunderstorms will produce strong gusty
winds late this afternoon through early evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>008-014-260900-
Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Ontario-
514 AM EDT Mon Apr 25 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-260900-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
514 AM EDT Mon Apr 25 2022

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

There's a small chance that thunderstorms will produce strong gusty
winds late this afternoon through early evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ042>045-062>065-SLZ022-024-260900-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
514 AM EDT Mon Apr 25 2022

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Apffel

In the hours before

Local storm report, Apr 25, 5:40 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
540 PM EDT MON APR 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     4 SW SINCLAIRVILLE      42.23N 79.31W
04/25/2022                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            POWER LINES DOWN AT HARVEY AND PICKARD ROAD.

&&

DT
Local storm report, Apr 25, 5:42 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
542 PM EDT MON APR 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     1 NE SHERMAN            42.17N 79.57W
04/25/2022                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN ACROSS TITUS ROAD.

&&

DT
Special weather statement, Apr 25, 5:45 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Buffalo NY
545 PM EDT Mon Apr 25 2022

NYZ001-010-085-252230-
Southern Erie NY-Niagara NY-Northern Erie NY-
545 PM EDT Mon Apr 25 2022

...Thunderstorms will impact portions of Erie and Niagara Counties
through 630 PM EDT...

At 544 PM EDT, Doppler radar was tracking thunderstorms along a line
extending from 12 miles west of Niagara Falls to near Evangola State
Park. Movement was northeast at 45 mph.

HAZARD...Winds in excess of 35 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Heavy rains could cause minor flooding
         in poor drainage areas.

Locations impacted include...
Buffalo, Cheektowaga, Niagara Falls, West Seneca, North Tonawanda,
Clarence, Lockport, Lackawanna, Kenmore, Depew, Amherst, Tonawanda,
Lancaster, Hamburg, East Aurora, Williamsville, Grand Island, Evans,
Elma and Newfane.

This includes Interstate 90 between exits 57A and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4272 7908 4276 7898 4280 7892 4284 7893
      4291 7890 4295 7892 4300 7902 4306 7900
      4308 7908 4311 7906 4312 7907 4314 7904
      4325 7906 4327 7907 4339 7849 4270 7849
      4260 7911 4266 7913
TIME...MOT...LOC 2144Z 241DEG 38KT 4315 7929 4265 7914

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Hitchcock
Local storm report, Apr 25, 5:48 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
548 PM EDT MON APR 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     DEWITTVILLE             42.24N 79.44W
04/25/2022                   CHAUTAUQUA         NY   BROADCAST MEDIA

            LARGE CONIFER TREE DOWN ACROSS BOTH LANES OF
            ROUTE 430.

&&

DT
Local storm report, Apr 25, 5:56 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
556 PM EDT MON APR 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND DMG     3 ESE DEWITTVILLE       42.23N 79.40W
04/25/2022                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREE AND WIRES DOWN AT THUM ROAD AND BAYVIEW
            ROAD.

&&

DT
Local storm report, Apr 25, 6:17 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
617 PM EDT MON APR 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     1 S CATTARAUGUS         42.31N 78.87W
04/25/2022                   CATTARAUGUS        NY   LAW ENFORCEMENT

            LINES AND TREE DOWN ON LEON ROAD.

&&

DT

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:38 PM EDTSevere Thunderstorm WarningBUFChautauqua52 min
Apr 25, 5:25 PM EDTSevere Thunderstorm Warning Considerable damage threatBUFCattaraugus, Chautauqua, Erie65 min
Apr 25, 5:45 PM EDTSpecial Weather StatementBUFErie, Niagara45 min
Apr 25, 6:21 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Erie, Livingston, Wyoming54 min
Apr 25, 7:08 PM EDTSevere Thunderstorm Warning Considerable damage threatBUFGenesee, Livingston, Monroe, Ontario, Wayne52 min
Apr 25, 7:13 PM EDTSpecial Marine WarningBUF62 min
Apr 25, 7:50 PM EDTSevere Thunderstorm WarningBUFCayuga, Ontario, Wayne26 min
Apr 25, 7:52 PM EDTSpecial Marine WarningBUF53 min

Nearby

Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.